# SDR FDEA201402020234

- Difficulty date: February 2, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N716FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 358
- Aircraft time: 39,604 hours, 36,908 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53974202490
- Condition: Cracked
- Location: Fuselage
- Part time: 39,604 hours, 36,908 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STRINGER 47RT, STRINGER CRACK AT FRAME 59 LOCATION.  REPAIRED THE DAMAGED STRINGER PER A300-600 SRM53-10-14 PARA 4 A FIG201 AT AFT CARGO COMPT AT FR59 STGR 47R.
